Ask a doctor

Does Anemia Interfere with the Healing Process After a Medium Chemical Peel?

Doctor Answers (3)

Anemia and Chemical Peels

+2

I agree with my colleagues here, but would also suggest you might need to be concerned about any medication you are taking to treat your anemia. Besides the anemia itself possibly interfering with the healing process, certain medications can also inhibit healing quickly. Please go over all of your conditions and medications with your provider, and please make sure are treated at an office where a physician is involved in case there are any complications.


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

Does Anemia Interfere with the Healing Process After a Medium Chemical Peel?

+2

Ant anemia can cause delays in the healing cascade. There are many interacting factors that allows healing to proceed at a normal rate and anemia can/could be one. 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 61 reviews

Anemia may interfere with healing after chemical peel

+2

Depends on many factors - the severity and acuity of your anemia, as well as its cause and associated factors.

Also, depends upon the type of chemical peel.  More aggressive peels require greater healing capacity.

I would recommend that you get a medical clearance from your primary care physician.

Robert Strimling, MD
Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.